Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 207, NWS St. Louis, MO

June 12, 2008Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 12, 2008, 11:23 AM CDT for Lewis County, Missouri. It took effect at Jun 13, 2008, 1:28 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 12, 2008, 11:23 AM CDT (16:23 UTC)
In effect from
Jun 13, 2008, 1:28 PM CDT
Expired
Jun 13, 2008, 12:28 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 13.19 ft at Jun 11, 2008, 11:00 AM CDT.

actionminormoderate5101506/1206/1306/14
Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 121623
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 AM CDT THU JUN 12 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY

.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF FORECAST 
PRECIPITATION DURING THE NEXT 24 HOURS FALLING ON ALREADY SATURATED
GROUND...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC111-131623-
/O.NEW.KLSX.FL.W.0207.080613T2200Z-080617T0120Z/
/EWMM7.1.ER.080613T2200Z.080614T1800Z.080616T0120Z.UU/
1123 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:43 AM THURSDAY THE STAGE WAS 6.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.8 FEET BY SATURDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.


$$

MOC127-131622-
/O.NEW.KLSX.FL.W.0208.080613T1133Z-080615T2242Z/
/PALM7.2.ER.080613T1133Z.080614T0000Z.080614T2242Z.NO/
1123 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 10.8 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 23.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY AFTERNOON.


$$

MOC127-131622-
/O.NEW.KLSX.FL.W.0209.080613T2326Z-080617T0712Z/
/TAYM7.1.ER.080613T2326Z.080615T0600Z.080616T0712Z.NO/
1123 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 5.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 12.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/13  06/14  06/15  06/16  06/17

MIDDLE FABIUS RIVER
  EWING            12    6.0       9.6   14.5   13.9   10.5    8.3

NORTH RIVER
  PALMYRA          16   10.8      16.4   18.3   12.4   10.8   10.4

SOUTH FABIUS RIVER
  TAYLOR           9.5   5.1       5.3   10.6   11.6    9.1    6.7
2 follow-up statements
000 
WGUS43 KLSX 130127
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT THU JUN 12 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...


  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY


.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC111-140127-
/O.EXT.KLSX.FL.W.0207.080613T1828Z-080617T1120Z/
/EWMM7.1.ER.080613T1828Z.080614T1800Z.080616T1120Z.UU/
827 PM CDT THU JUN 12 2008

THE FLOOD WARNING CONTINUES FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM FRIDAY AFTERNOON TO TUESDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 5.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  FRIDAY...CREST NEAR 16.6 FEET SATURDAY AND FALL BELOW FLOOD STAGE 
  MONDAY MORNING..

$$

MOC127-140126-
/O.EXT.KLSX.FL.W.0208.080613T1655Z-080616T0000Z/
/PALM7.2.ER.080613T1655Z.080614T0600Z.080615T0000Z.NO/
827 PM CDT THU JUN 12 2008

THE FLOOD WARNING CONTINUES FOR 
  THE NORTH RIVER AT PALMYRA
* FROM FRIDAY MORNING TO SUNDAY MORNING.
* AT 7:30 PM THURSDAY THE STAGE WAS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY 
  MORNING...CREST NEAR 20.2 FEET FRIDAY NIGHT AND FALL BELOW FLOOD 
  STAGE SATURDAY EVENING. 
* IMPACT...AT 17.0 FEET...COUNTY ROAD 333...EAST OF PALMYRA...FLOODS.
* IMPACT...AT 17.5 FEET...COUNTY ROAD 341...NORTH OF 
  PALMYRA...FLOODS. 
* IMPACT...AT 20.4 FEET...COUNTY ROAD 341...NORTH OF 
  PALMYRA...FLOODS.

$$

MOC127-140126-
/O.EXT.KLSX.FL.W.0209.080614T0527Z-080618T0448Z/
/TAYM7.1.ER.080614T0527Z.080615T0600Z.080617T0448Z.NO/
827 PM CDT THU JUN 12 2008

THE FLOOD WARNING CONTINUES FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM FRIDAY NIGHT TO TUESDAY.
* AT 7:30 PM THURSDAY THE STAGE WAS 4.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY 
  NIGHT...CREST NEAR 12.4 FEET SATURDAY NIGHT AND FALL BELOW FLOOD 
  STAGE LATE MONDAY EVENING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/13  06/14  06/15  06/16  06/17

MIDDLE FABIUS RIVER
  EWING            12    5.5      16.4   15.6   11.9    9.3    7.3

NORTH RIVER
  PALMYRA          16   11.0      18.5   13.2   11.0   10.5   10.4

SOUTH FABIUS RIVER
  TAYLOR           10    4.3      10.1   12.1   10.0    8.4    4.8
000 
WGUS83 KLSX 131728
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1227 PM CDT FRI JUN 13 2008

...THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE FABIUS RIVER NEAR
EWING AFFECTING LEWIS COUNTY...


      THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC111-131757-
/O.CAN.KLSX.FL.W.0207.000000T0000Z-080617T1120Z/
/EWMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1227 PM CDT FRI JUN 13 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 11:30 AM FRIDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.3 FEET 
  TOMORROW AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/14  06/15  06/16  06/17  06/18

MIDDLE FABIUS RIVER
  EWING            12    4.9       9.6    9.2    6.4    5.7    5.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:35 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jun 12, 6:35 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
635 AM CDT THU JUN 12 2008

.DISCUSSION...
/440 AM CDT THU JUN 12 2008/
BAND OF TSRA MOVG NEWD THRU NWRN MO ATTM ALONG WK CDFNT AND ALSO
ALONG THE AXIS OF THE STG S-SWLY LLJ. ALTHOUGH THIS TSRA ACTIVITY
WILL LIKELY WKN SHORTLY AFTER 12Z AS THE LLJ WKNS...THIS BAND OF
TSRA MAY TRANSLATE EWD INTO THE EXTREME NWRN PTN OF THE CWA THIS
MRNG. WILL PUT THE HIGHEST POPS TDA OVR THE NWRN PTN OF THE CWA NR
THIS WK CDFNT WHICH WILL MOVE ONLY SLOWLY SEWD. THE NAM MDL
DEPICTS THE BEST INSTABILITY IN THIS REGION WITH K INDICES IN THE
MID-UPR 30S AND LI VALUES OF ONLY -8 TO -9 AT 18Z THU. HIGH TEMPS
WILL BE QUITE WARM THIS AFTN FM STL S AND E WITH AT LEAST PARTIAL
SOLAR INSOLATION AND NO PCPN. SHOULD BE ONLY HI LVL CONVECTIVE
DEBRIS CLOUDS AND SCT DIURNAL CUMULUS CLOUDS OVER THE SERN PTN OF
THE CWA TDA. THE THREAT OF CONVECTION SHOULD INCRS TGT AND SLOWLY
SHIFT SEWD WITH TIME AS THE WK CDFNT ALONG WITH PREFRONTAL TSRA
OUTFLOW BNDRYS PUSH SEWD. UPR LVL FRCG MAY ALSO COME INTO PLAY LT
TGT AND FRI AS THE MDLS DEPICT WK SHRTWVS MOVG THRU NRN MO S-SE OF
THE MID LVL LOW MOVG SLOWLY EWD THRU THE NRN PLAINS. THERE WILL
ALSO BE STG UPR LVL DIVERGENCE TRANSLATING EWD THRU THE CWA ON FRI
IN THE RIGHT ENTRANCE REGION OF AN UPR LVL JET STREAK MOVG THRU
THE GRT LKS REGION. DAY SHIFT MAY NEED TO ISSUE AN FFA FOR TGT AND
FRI DUE TO THE POTENTIAL OF HVY RAINFALL AMOUNTS WITH THE ABUNDANT
LOW LVL MOISTURE FCST AND SLOW MOVEMENT OF THE WK CDFNT THROUGH
THE REGION. THE CONVECTION SHOULD SHIFT INTO THE SERN PTN OF THE
CWA FRI NGT AS A WK SFC RDG BLDS INTO THE NRN AND WRN PTN OF THE
CWA BHND THE WK CDFNT AND AS DRIER LOW LVL AIR ADVCTS SEWD THRU
THE CWA. MUCH NEEDED DRY CONDITIONS SHOULD OCCUR ON SAT AND SAT
NGT...BUT CONVECTION WILL LIKELY RETURN BY SUN AFTN OR SUN NGT AS
ANOTHER CDFNT APPROACHES THE CWA FM THE NW AND AS LOW LVL
MOISTURE INCRS ON THE BACKSIDE OF THE SFC/850 MB RDG MOVG SE OF
THE REGION.

GKS

&&

.AVIATION...
/624 AM CDT THU JUN 12 2008/
FOR THE 12Z TAFS...
A COLD FRONT EXTENDED FROM MN ACROSS NORTHWEST MO INTO LOW
PRESSURE OVER THE TX PANHANDLE EARLY THIS MORNING. FRONT WILL MOVE
SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 12Z FRIDAY, THE FRONT
IS FORECAST TO EXTEND FROM NORTHEAST MO INTO THE SOUTHWEST CORNER
OF MO. WIDESPREAD CONVECTION IS EXPECTED THE VICINITY OF THE FRONT
TONIGHT AS IT MOVES ACROSS NORTH MO. CONVECTION WAS WIDESPREAD
ACROSS NORTHWEST MO INTO EASTERN IA AT THIS TIME WITH THE ACTIVITY
MOVING NORTHEASTWARD.

TPS

&&

.HYDROLOGY...
HVY RAIN POTENTIAL WITH UPCOMING STORM SYSTEM CONTINUES CONCERNS
FOR WATER LEVELS ON BOTH THE MISSISSIPPI AND MISSOURI MAINSTEMS.

RIVER FCSTS ISSUED THIS MRNG/ERY AFTN WERE BASED ON RAINFALL THRU
THIS EVE...AS WELL AS THE FACT THAT BAGNELL DAM WAS EXPECTED TO
TEMPORARILY SUSPEND RELEASES.  GIVEN THESE FACTS...IT APPEARS THAT
MISSOURI RIVER WILL BGN TO FALL AT STL WHEN THE HIER FLOWS FROM THE
UPR MISS BASIN BGN TO IMPACT THE CONFLUENCE...AND THIS RESULTS IN
ONLY MDT FLOODING IN THE STL AREA PROPER.   PROBLEM IS...ADDITIONAL
RAINS OVR THE MO BASIN AFT TNGT...WHICH ARE ALMOST IMPOSSIBLE TO
ACCT FOR IN HYDRO MODELS...MAY HV A SGFNT IMPACT ON THIS
SCENARIO...AS WELL AS TO OTHER FCST POINTS ALG THE MORVR.  FURTHER N
ON THE MISS SERIOUS FLOODING APRS TO BE FAIRLY CERTAIN.  CURRENT FLO
RATES AND TNGTS QPF PLACES CRESTS WITH THIS FLOOD BLO 93 LVLS BUT NR
73...WHICH WILL CERTAINLY PLACES THIS EVENT IN THE TOP 2 OR 3.
AGAIN...SERIOUS CONCERNS ABT WHAT ADDITIONAL RAINS WL DO.  RIVER AND
CRESTS FCSTS WL CERTAINLY BE CHGG OVR THE NXT FEW DAYS...SO THOSE
WITH INTERESTS ALG THE MAINSTEM RVRS SHUD CONT TO CAREFULLY MONITOR
FCSTS AND KEEP LIMITS OF RIVER FCSTG IN MIND WHEN PLANNING.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 12, 5:55 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
555 AM CDT THU JUN 12 2008

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052-
059>062-131100-
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-
WARREN-ST. CHARLES-FRANKLIN-
555 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST
CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
AS A WEAK COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE
REGION. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE WARM...UNSTABLE
AND HUMID ENVIRONMENT ALONG THIS FRONT. A FEW STORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD
CAUSE FLASH FLOODING.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...
MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE OF STRONG TO SEVERE STORMS WILL CONTINUE ON FRIDAY AS
WELL AS THE POTENTIAL FOR ADDITIONAL LOCALLY HEAVY RAINFALL.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY
NIGHT.

MODERATE TO MAJOR RIVER FLOODING IS EXPECTED ALONG PARTS OF THE
MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-072>075-084-085-
099-131100-
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
555 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS A WEAK COLD FRONT
APPROACHES THE REGION. A BRIEF PERIOD OF HEAVY RAINFALL IS
POSSIBLE WITH THESE STORMS.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF STRONG TO SEVERE STORMS ON FRIDAY AND FRIDAY
NIGHT AS WELL AS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY
NIGHT.

MODERATE TO MAJOR RIVER FLOODING IS EXPECTED ALONG PARTS OF THE
MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:23 AM CDTRiver Flood WarningLSXMarion28 hr
Jun 12, 11:23 AM CDTRiver Flood WarningLSXMarion28 hr
Jun 12, 3:37 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more24 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.